Alert archive / Michigan / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 55, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 21, 2004, 2:49 PM EDT for Saint Clair County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2004, 2:49 PM EDT (18:49 UTC)
- Expired
- May 21, 2004, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Saint Clair County, MI
The radar
The Detroit radar (KDTX), 84 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:55 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
110 WUUS53 KDTX 211849 SVRDTX MIC147-211945- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 250 PM EDT FRI MAY 21 2004 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN * UNTIL 345 PM EDT * AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 34 MILES WEST OF ALGONAC TO 32 MILES SOUTHWEST OF ALGONAC...OR ALONG A LINE EXTENDING FROM PONTIAC TO DOWNTOWN DETROIT...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... ALGONAC AROUND 325 PM EDT ST. CLAIR AROUND 330 PM EDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 4290 8275 4241 8273 4248 8186 4298 8212 $$ MANN / SC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 11:16 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 21, 11:16 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1116 AM EDT FRI MAY 21 2004
.UPDATE...
UPDATE TO INCREASE POPS THIS AFTERNOON AND ISSUE FLOOD WATCH FOR
SOUTHERN CWA. FORWARD PROPAGATING MCS NOW MOVING ACROSS LAKE
MICHIGAN INTO WESTERN LOWER...AND MAINTAINING ITS STRENGTH PER
RADAR/IR SATELLITE IMAGERY. REGIONAL MOSAICS SHOW RETURNS DEVELOPING
SOUTHWARD...BECOMING MORE ROOTED IN AN UNSTABLE BOUNDARY LAYER.
FARTHER NORTH THERE IS STILL ENOUGH ELEVATED INSTABILITY TO MAINTAIN
STRONG STORMS...WITH STEEP MID LEVEL LAPSE RATES APPARENT ON 12Z DTX
SOUNDING. WILL INCREASE POPS TO LIKELY/NUMEROUS FOR THIS AFTERNOON.
AT LEAST ACROSS THE SOUTHERN CWA IT LOOKS TO BE A COMPARATIVELY
QUICK SHOT /AROUND AN HOUR/ BUT MOST AREAS SHOULD GET SOME RAIN. IN
ADDITION...GIVEN WIDESPREAD 1-2 INCH RAINFALLS OBSERVED IN THE
GENERAL VICINITY OF I-94 LAST NIGHT...COMBINED WITH THE POTENTIAL
FOR ADDITIONAL HEAVY RAINFALL THIS AFTERNOON...WILL ISSUE A FLOOD
WATCH FOR THE SOUTHERN CWA. ADDITIONAL MCS LOOKS TO TRACK THROUGH
THE STATE YET AGAIN TONIGHT. WILL RUN THE WATCH THROUGH 600 AM
SATURDAY ACROSS THE SOUTH...AND EVALUATE THE HEAVY RAIN POTENTIAL
FARTHER NORTH AGAIN AFTER REVIEWING THE 12Z MODEL DATA.
&&
BRAVENDER
.PREV DISCUSSION...325 AM EDT FRI MAY 21 2004
VERY BUSY MORNING...AS A SEVERE LINE OF THUNDERSTORMS HAS JUST
FINISHED CLEARING THE SOUTHERN THIRD OF THE CWA. WITH CAPES OF 3000
J/KG...PER 00Z DTX SOUNDING...SEVERE WEATHER REALLY NOT A BIG
SURPRISE. COLD FRONT WILL CONTINUE TO SINK SOUTH OF THE MICHIGAN
BORDER THIS MORNING...PROVIDING A SHORT REPRIEVE TO SOUTHEAST
MICHIGAN. LATER TODAY...AND RIGHT THROUGH THE WEEKEND...IT LOOKS TO
BE ACTIVE AS THE FRONTAL BOUNDARY LINGERS ACROSS THE LOWER GREAT
LAKES....AND PIECES OF ENERGY EJECT NORTHEAST FROM THE PLAINS.
PLENTY OF MOISTURE AND INSTABILITY...ALONG WITH GOOD WIND FIELDS TO
SUPPORT CHANCE OF SEVERE WEATHER RIGHT THROUGH THE WEEKEND AS WELL.
WILL FOLLOW THE MAJORITY OF THE MODELS...AND LEAN TOWARD THE
GFS/CANADIAN/UKMET...WHICH IS IN AGREEMENT WITH HPC. MCS OVER THE
MIDWEST THIS MORNING EXPECTED TO HEAD INTO LOWER MICHIGAN BY THIS
EVENING. FRONTAL BOUNDARY LOOKS TO BE CLOSE TO THE MICHIGAN/OHIO
BORDER AT 00Z...BEFORE TRYING TO PUSH NORTH. WILL LEAVE THE CURRENT
MAX TEMPERATURE FORECAST ALONE...AS IT SEEMS REASONABLE.
COULD SEE A LATE DAY HIGH OF 80 DEGREES IN LENAWEE/WASHTENAW
COUNTIES. WITH THE REASONABLE AGREEMENT OF THE SHORT TERM MODELS
TRACKING THE MCS/SHORTWAVE THROUGH CENTRAL LOWER MICHIGAN THIS
EVENING...WILL GO AHEAD AND BUMP POPS UP. POTENTIAL FOR SEVERE
WEATHER...DEPENDING ON HOW MUCH INSTABILITY WE GENERATE TODAY...AS
50 KNOT LOW LEVEL JET WORKS INTO THE AREA. EVEN IF THE CONVECTION
REMAINS ELEVATED...STILL COULD SEE SOME HAIL. GFS INDICATING 850 MB
COMPUTED CAPES OF AROUND 1500 J/KG.
ANY NORTHWARD PROGRESS OF THE FRONTAL BOUNDARY TONIGHT/SATURDAY
MORNING SHOULD BE TEMPORARILY HALTED IN THE WAKE OF THE MCS.
GFS INDICATING FRONTAL BOUNDARY ALONG OR JUST NORTH OF I 69 BY
AFTERNOON. REALLY NOT SEEING MUCH OF A CAP IN PLACE IN THE WARM
SECTOR...AS 700 MB TEMPS ONLY EXPECTED TO CLIMB TO 7 TO 8 C. WILL
BUMP POPS UP SATURDAY THROUGH SUNDAY...AS THE STREAM OF MOISTURE
CONTINUES AND PW VALUES REMAIN ABOVE 1.5 INCHES. WITH THE TIGHT
BAROCLINIC ZONE OVER THE LOWER GREAT LAKES...BIG BUST TEMPERATURES
WITH RESPECT TO TEMPERATURES THROUGH THE WEEKEND...AS MAXES WILL
EASILY RISE INTO THE 80S SOUTH OF THE FRONTAL BOUNDARY. TRYING TO
PIN DOWN THE FRONTAL BOUNDARY WITHIN 30 MILES REMAINS DIFFICULT.
HAVE RAISED MAXES SIGNIFICANTLY ON SUNDAY...AS CONFIDENCE IS
REASONABLY HIGH MOST OF THE CWA WILL BE IN THE WARM SECTOR.
BANKING ON A MONDAY MORNING FROPA...PER 00Z ETAXX...WHICH SHOULD
KEEP US DRY IN THE AFTERNOON.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH...THIS AFTERNOON AND
TONIGHT...MIZ068>070-075-076-082-083.
&&
SF
EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX (ALL LOWER CASE)Hazardous weather outlook, May 21, 12:19 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTHEAST MICHIGAN NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1219 PM EDT FRI MAY 21 2004 MIZ047>049-053>055-060>063-221100- BAY-GENESEE-HURON-LAPEER-MIDLAND-SAGINAW-SANILAC-SHIAWASSEE- ST. CLAIR-TUSCOLA- 1219 PM EDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG AND NORTH OF INTERSTATE 69. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH NUMBER 232 IS IN EFFECT UNTIL 5 PM. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE...WITH HAIL TO ONE INCH IN DIAMETER BEING THE MAIN HAZARD. HOWEVER...DAMAGING WINDS TO 70 MPH AND A POSSIBLE TORNADO CAN NOT BE RULED OUT TONIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 40 MPH. THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD LEAD TO LOCALIZED FLOODING. A FRONTAL BOUNDARY OVER THE NORTHERN OHIO VALLEY WILL RETURN NORTH AS A WARM FRONT LATE THIS AFTERNOON AND TONIGHT. .DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF MORE SEVERE THUNDERSTORMS ON SATURDAY AND SUNDAY...AS A FRONTAL BOUNDARY LINGERS ACROSS THE REGION. A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING...OTHERWISE THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. THE SPOTTER NETWORK HAS BEEN ACTIVATED. MIZ068>070-075-076-082-083-221100- LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-WASHTENAW-WAYNE- 1219 PM EDT FRI MAY 21 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN ALONG AND SOUTH OF M-59. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH NUMBER 232 IS IN EFFECT UNTIL 5 PM. NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...WITH SCATTERED THUNDERSTORMS POSSIBLE AGAIN TONIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE...WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 70 MPH BEING THE MAIN HAZARDS. A BRIEF TORNADO CAN NOT BE RULED OUT AS WELL TONIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST AT 40 MPH. A FLOOD WATCH IS IN EFFECT UNTIL 6 AM SATURDAY. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. THIS IS IN ADDITION TO THE 1 TO 2 INCHES OF RAIN THAT FELL LAST NIGHT. THE ADDITIONAL RAINFALL MAY CREATE FLOODING PROBLEMS. FOR ADDITIONAL INFORMATION...PLEASE SEE THE LATEST FLOOD WATCH STATEMENT. A FRONTAL BOUNDARY OVER THE NORTHERN OHIO VALLEY WILL RETURN NORTH AS A WARM FRONT LATE TODAY AND TONIGHT. .DAY TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF MORE SEVERE THUNDERSTORMS ON SATURDAY AND SUNDAY...AS A FRONTAL BOUNDARY LINGERS ACROSS THE REGION. A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING...OTHERWISE THE NEXT CHANCE OF THUNDERSTORMS WILL BE LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. THE SPOTTER NETWORK HAS BEEN ACTIVATED. BRAVENDER
In the hours before
Local storm report, May 21, 1:48 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
148 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL ADDISON 41.99N 84.35W
05/21/2004 0.50 INCH LENAWEE MI COUNTY OFFICIAL
40 MPH WIND GUSTS
&&
RBWLocal storm report, May 21, 1:58 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
158 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL 2 E ADDISON 41.99N 84.31W
05/21/2004 1.75 INCH LENAWEE MI LAW ENFORCEMENT
0150 PM TSTM WND GST 2 E ADDISON 41.99N 84.31W
05/21/2004 70 MPH LENAWEE MI LAW ENFORCEMENT
0153 PM HAIL CHELSEA 42.31N 84.02W
05/21/2004 0.50 INCH WASHTENAW MI PUBLIC
&&
RBWLocal storm report, May 21, 2:01 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
201 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST CHELSEA 42.31N 84.02W
05/21/2004 65 MPH WASHTENAW MI PUBLIC
0159 PM TSTM WND GST 1 NW TECUMSEH 42.02N 83.96W
05/21/2004 60 MPH LENAWEE MI AIRPLANE PILOT
MARBLE SIZE HAIL
&&
RBWLocal storm report, May 21, 2:05 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
205 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 N ADDISON 42.06N 84.35W
05/21/2004 1.00 INCH LENAWEE MI TRAINED SPOTTER
&&
NEAR CAMBRIDGE JUNCTION
RBWLocal storm report, May 21, 2:38 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
238 PM EDT FRI MAY 21 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL SALINE 42.18N 83.78W
05/21/2004 1.00 INCH WASHTENAW MI EMERGENCY MNGR
0201 PM TSTM WND GST SALINE 42.18N 83.78W
05/21/2004 60 MPH WASHTENAW MI EMERGENCY MNGR
8 INCH TREE LIMBS BLOWN DOWN
0203 PM HAIL ADRIAN 41.90N 84.04W
05/21/2004 0.75 INCH LENAWEE MI TRAINED SPOTTER
HAIL COVERING THE GROUND
0205 PM NON-TSTM WND GST ANN ARBOR 42.28N 83.73W
05/21/2004 61 MPH WASHTENAW MI AWOS
MEASURED BY ANN ARBOR ASOS
0205 PM HAIL YPSILANTI 42.24N 83.62W
05/21/2004 0.75 INCH WASHTENAW MI TRAINED SPOTTER
CROSS STREET AND SUMMIT - EASTERN MICHIGAN UNIVERSITY
0208 PM HAIL ADRIAN 41.90N 84.04W
05/21/2004 1.00 INCH LENAWEE MI TRAINED SPOTTER
0210 PM TSTM WND GST ANN ARBOR 42.28N 83.73W
05/21/2004 60 MPH WASHTENAW MI TRAINED SPOTTER
ALSO MARBLE SIZED HAIL
0215 PM TSTM WND GST ANN ARBOR 42.28N 83.73W
05/21/2004 95 MPH WASHTENAW MI TRAINED SPOTTER
ESTIMATED WIND GUST DOWNTOWN ANN ARBOR ON UNIVERSITY OF
MICHIGAN CAMPUS
0220 PM HAIL 2 W CARLETON 42.06N 83.43W
05/21/2004 0.75 INCH MONROE MI TRAINED SPOTTER
0228 PM TSTM WND GST ROMULUS 42.22N 83.37W
05/21/2004 70 MPH WAYNE MI PUBLIC
NEAR DETROIT METRO AIRPORT
0230 PM HAIL ROMULUS 42.22N 83.37W
05/21/2004 1.75 INCH WAYNE MI PUBLIC
0233 PM HAIL 3 E CARLETON 42.06N 83.33W
05/21/2004 0.75 INCH MONROE MI PUBLIC
0220 PM HAIL SALINE 42.18N 83.78W
05/21/2004 1.00 INCH WASHTENAW MI TRAINED SPOTTER
0228 PM HAIL CANTON 42.31N 83.48W
05/21/2004 1.00 INCH WAYNE MI TRAINED SPOTTER
0220 PM TSTM WND GST YPSILANTI 42.24N 83.62W
05/21/2004 70 MPH WASHTENAW MI AWOS
MEASURED BY YIP ASOS
0230 PM HAIL WESTLAND 42.32N 83.38W
05/21/2004 0.75 INCH WAYNE MI TRAINED SPOTTER
&&
RBWThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 11:29 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 91 min |
| May 20, 11:36 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 69 min |
| May 21, 12:03 AM EDT | Tornado Warning | DTX | Washtenaw | 57 min |
| May 21, 12:05 AM EDT | Special Marine Warning | DTX | 55 min | |
| May 21, 12:06 AM EDT | Severe Thunderstorm Warning | DTX | Wayne | 54 min |
| May 21, 12:37 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 83 min |
| May 21, 12:39 AM EDT | Severe Thunderstorm Warning | DTX | Monroe | 96 min |
| May 21, 12:46 AM EDT | Special Marine Warning | DTX | 119 min | |
| May 21, 12:56 AM EDT | Severe Thunderstorm Warning | DTX | Wayne | 64 min |
| May 21, 12:59 AM EDT | Special Marine Warning | DTX | 91 min | |
| May 21, 12:58 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 77 min |
| May 21, 1:33 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 57 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 56 min |
| May 21, 1:36 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 54 min |
| May 21, 1:43 PM EDT | Special Marine Warning | DTX | 92 min | |
| May 21, 1:55 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 65 min |
| May 21, 2:04 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 56 min |
| May 21, 2:08 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 67 min |
| May 21, 2:12 PM EDT | Flash Flood Warning | DTX | Washtenaw, Wayne | 2 hr |
| May 21, 2:34 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 56 min |
| May 21, 3:10 PM EDT | Special Marine Warning | DTX | 65 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.